# SDR 09092005E

- Difficulty date: September 8, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 24,055 hours, 30,129 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Condition: Burned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON EXTENSION OF LANDING GEAR, IMMEDIATELY GOT 3 GREEN INDICATORS, THEN THE LIGHTS WENT OUT.  FOUND M-5 C/B TRIPPED.  OBSERVED SMOKE RISING FROM BEHIND LANDING GEAR PANEL, AND SMELLED BURNT INSULATION.  REMOVED AND REPLACED LANDING GEAR PANEL, OPS CHECK GOOD.
